# SDR UIEA2018100902216

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 64,657 hours, 10,356 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermostat
- Condition: Out Of Position
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDOW 2L ELECTRICAL ARCING IN FLIGHT. FOUND THERMOSTAT TERMINAL TOUCHING HINGE PIN AND ARCING. RE-POSITIONED THERMOSTAT IAW AMM 30-41-06. OPS CHECK OK.
